The invertibility of the Radon transform on abstract rotational manifolds of real type

Kurusa, Árpád: The invertibility of the Radon transform on abstract rotational manifolds of real type.
MATHEMATICA SCANDINAVICA, 70 (1). pp. 112-126. ISSN 0025-5521 (1992)

[img] Text
rotmardn.pdf - Accepted Version

Download (308kB)
Item Type: Article
Journal or Publication Title: MATHEMATICA SCANDINAVICA
Date: 1992
Volume: 70
Number: 1
Page Range: pp. 112-126
ISSN: 0025-5521
Faculty: Not Specified
Institution: József Attila Tudományegyetem
SWORD language: angol
MTMT id: 1118116
DOI id: https://doi.org/10.7146/math.scand.a-12389
Date Deposited: 2019. Jul. 03. 15:04
Last Modified: 2020. Mar. 03. 13:56
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15962
Web of Science® Times Cited: 16 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year